# SDR MYW2006F00010

- Difficulty date: May 6, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N734MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30039
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING PRE-FLIGHT TRANSIT CHECK, SMOKE IN CABIN DURING LT PACK OPERATION.  OPERATED SYSTEM AND DEFERED IAW MEL.  LIMITED TO FL 250.  ACCOMPLISHED PACK RUNOUT TO CLEAR PNEUMATIC OUTLETS.  REPOSITIONED AIRCRAFT TO RUN AREA.  RAN ENGINES AND REVERSED UNTIL ALL DUCTING CLEAR.  ACCOMPLISHED FULL REVERSER DEPLOYMENT.  NO SMOKE OR HAZE NOTED.  REACCOMPLISHED PACK BURNOUT AND VERIFIED NO DISCREPANCIES WITH EITHER OR BOTH PACKS RUNNING.  CLEARED DMI.  RETURNED AC TO SERVICE.  (K)
